Discussions that mention atacand

High & Low Blood Pressure board


Hi LittleNin
I took Lotrel for a while, worked pretty good but had to discontinue it because of the side effects, swollen feet the size of footballs and swollen hands also although not as much as my feet. the effects showed up a month after.
My BP is very high 200/140.......yep! I scare every Dr I see, tell me I'm about to get a stroke any minute, none the less I feel great but they send me straight to the ER. had every test on earth done, NOTHING! I'm otherwise in perfect health, perfect Cholesterol and sugar levels, perfect EchoCardiograms, although I often feel my heart skipping beats.
All Hi blood medicine work fine for a few weeks and then slowly start loosing effect.....my body compensates to keep the blood pressure at that astronomically hi level.
I've taken Accupril, lisinopril, atacand, lotrel, atenolol,Clonodine and many others I dont even remember, presently I'm trying Diovan 380mg for a week now.....I haven't seen any effect yet.
Anyone on this forum has any similar condition??? I would like to hear from you.
Thanks!!!